Open Access
1996/1997 Sufficient conditions for three weight sum inequalities in Lebesgue spaces
Richard C. Brown, Don B. Hinton, Alois Kufner
Author Affiliations +
Real Anal. Exchange 22(1): 292-317 (1996/1997).


Conditions (in terms of integrals of the weights) are derived, under which the weighted \(L^q\)-norm of the \(j\)-th order derivative of the function \(u\) can be estimated by the sum of the weighted \(L^r\)-norm of \(u\) and of the weighted \(L^p\)-norm of its \(m\)-th order derivative, \(j\lt m\). All mutual positions of the parameters, \(p,\, q, \, r\) are admissible.


Download Citation

Richard C. Brown. Don B. Hinton. Alois Kufner. "Sufficient conditions for three weight sum inequalities in Lebesgue spaces." Real Anal. Exchange 22 (1) 292 - 317, 1996/1997.


Published: 1996/1997
First available in Project Euclid: 1 June 2012

zbMATH: 0879.26053
MathSciNet: MR1433615

Primary: 26D10 , 46E30

Keywords: interpolation inequalities , weighted inequalities , weighted Sobolev space

Rights: Copyright © 1996 Michigan State University Press

Vol.22 • No. 1 • 1996/1997
Back to Top